MathSciNet Relay Station
MathSciNet bibliographic data
MR866520 (87k:13037) 13H10 (13D99)
Huneke, Craig Determinantal ideals of linear type. Arch. Math. (Basel) 47 (1986), no. 4, 324–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement